Drug Reaction with Eosinophilia and Systemic Symptoms Associated with Reactivation of Epstein-Barr Virus and/or Cytomegalovirus Leading to Hemophagocytic Syndrome in One of Two Patients.
- Jianhua Liang,
- Hui Qu,
- Xiaowen Wang,
- Aiping Wang,
- Lingling Liu,
- Ping Tu,
- Ruoyu Li,
- Mingyue Wang
Ann Dermatol 2018 Feb 26;30(1):71-74. Epub 2017 Dec 26.
Department of Dermatology, Peking University First Hospital, Beijing, China.
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a hypersensitivity reaction characterized by maculopapular rash, exfoliative dermatitis, lymphadenopathy, fever, eosinophilia, and involvement of internal organs. Evidence for reactivation of herpes family viruses has been observed in some DRESS patients, and activated CD8+ T lymphocytes are largely directed against Epstein-Barr virus. Here, we report two cases complicated with this infection. Read More